# SDR ASAA2025110462620

- Difficulty date: November 4, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501199
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT BS 480 TO 500D TRAINSION Z-ANGLE, HAS CORROSION MARKED. GROUNDED - YES. REMOVED CORROSION FROM FWD PIT L/H TRANSITION PANEL AT STA 480-500D IAW B737-800 SRM 53-00-53-1A-2.2.D. ORIG THICKNESS IS .040" IAW B737-800 SRM 53-30-53-01-2. TABLE 2. REMOVED .005" REMAINING THICKNESS IS .035" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.A.(2). REPAIRED FWD CARGO PIT L/H STA 480 TO 500D TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5.
